Hi, im adam, im 21 and i recently got diagnosed with ADD inattentive. I wanted to self medicate so i went on the internet and i learned about neurotransmitters. anyway long story short i bought 5-HTP, L-tyrosine, L-Glutamine. I started to take the L-Tyrosine and i got GREAT results, i was more talkative and fun.
Then i started to take 5-HTP 400mg and L-glutamine 3g. And every morning my head started to make buzzing sounds/ i didnt mind it and continued to take them for 7 days. the bussing started to increase rapidly so i stopped. but nothing changed for the next month. and i kept getting more and more symptoms.
I was restless, fatigue, antisocial, pain in the neck, headaches *a unicue headache*, over sleep, hostile. its a nightmare.
these symptoms presisted for another 30 days after i told the doctor about it and he said just eat helthy and do sports. i got really low grades in univessity because of this. and the L-Tyrosine isnt working anymore, infact it makes it worse.
one more thing, i took Periactin (Cyproheptadine) 2 weeks ago and the buzzing in my head got worse, BUT i felt better except from the dizziness that i got from the medicine/ but now 2 weeks after im still the same as i was before i took the medecine, but with extra dizziness.
If you know anything about this please help, any advice will do. also consider that i have ADD so i might chemical imbalances.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?